Graphs and Finite Permutation Groups.

Charles C. Sims

Mathematische Zeitschrift (1967)

  • Volume: 95, page 76-86
  • ISSN: 0025-5874; 1432-1823

How to cite


Sims, Charles C.. "Graphs and Finite Permutation Groups.." Mathematische Zeitschrift 95 (1967): 76-86. <>.

author = {Sims, Charles C.},
journal = {Mathematische Zeitschrift},
pages = {76-86},
title = {Graphs and Finite Permutation Groups.},
url = {},
volume = {95},
year = {1967},

AU - Sims, Charles C.
TI - Graphs and Finite Permutation Groups.
JO - Mathematische Zeitschrift
PY - 1967
VL - 95
SP - 76
EP - 86
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.